On Finsler spaces satisfying the T-condition.

G.S. Asanov; E.G. Kirnasov

Aequationes mathematicae (1982)

  • Volume: 24, page 66-73
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Asanov, G.S., and Kirnasov, E.G.. "On Finsler spaces satisfying the T-condition.." Aequationes mathematicae 24 (1982): 66-73. <http://eudml.org/doc/136927>.

author = {Asanov, G.S., Kirnasov, E.G.},
journal = {Aequationes mathematicae},
keywords = {Finsler space; T-tensor},
pages = {66-73},
title = {On Finsler spaces satisfying the T-condition.},
url = {http://eudml.org/doc/136927},
volume = {24},
year = {1982},

AU - Asanov, G.S.
AU - Kirnasov, E.G.
TI - On Finsler spaces satisfying the T-condition.
JO - Aequationes mathematicae
PY - 1982
VL - 24
SP - 66
EP - 73
KW - Finsler space; T-tensor
UR - http://eudml.org/doc/136927
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.